# SDR FDEA200910083513

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504632
- Condition: Dented
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PNL 443 BR LAND SKIN DENTED COMPLIED WITH EA F-5450-131126 DATED 10/07/09, PYLON NR 2 ENG STRUT SIDE SKIN DAMAGE REPAIR , THIS A MAJOR "A " REPAIR NO FOLLOW-UP INSP REQUIRED.
